RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
 
Hejazi Seyed Reza

В базах данных Math-Net.Ru
Публикаций: 3
Научных статей: 3

Статистика просмотров:
Эта страница:179
Страницы публикаций:168
Полные тексты:46
Списки литературы:48
Hejazi Seyed Reza

доцент
PhD
Специальность ВАК: 01.01.03 (математическая физика)
E-mail:

Основные темы научной работы

Contact Geometry and Symmetry Analysis of Differential Equations

Научная биография:

PhD Degree in Differential Geometry and Mathematical Physics (Group Analysis of Differential Equations). Iran University of Science and Technology Thesis: Contact Geometry and Symmetry Analysis of Differential Equations

Msc Degree in Differential Geometry Iran University of Science and Technology Thesis: The General Theory of Differential Invariants

Bsc Degree in Pure Mathematics Shahid Beheshti University (Iran)

   
Основные публикации:
  1. Nadjafikhah M., Hejazi S.R., “Differential Invariants of SL(2) and SL(3)-Action on $R^2$”, Mathematical Sciences, 1:3 (2007), 75–84
  2. Nadjafikhah M., Hejazi S.R., “Lie Symmetries and Solutions of KdV Equation”, International Mathematical Forum, 4:4 (2009), 165–176  mathscinet
  3. Hejazi S.R., “Classification of Lie Subalgebras up to an Inner Automorphism”, Journal of Algebraic Systems, 1:2 (2013), 117–133
  4. Lashkarian E., Hejazi S.R., “Group Analysis of the Fractional Generalized Diffusion Equation”, Physica A: Statistical Mechanics and Its Applications, 479 (2017), 572–579  crossref  mathscinet
  5. Lashkarian E., Hejazi S.R., “Exact solutions of a linear fractional partial differential equation via characteristics method”, Computational Methods for Differential Equations, 6(1) (2018), 12–18

http://www.mathnet.ru/rus/person118702
Список публикаций на Google Scholar
http://zbmath.org/authors/?q=ai:hejazi.seyed-reza
https://mathscinet.ams.org/mathscinet/MRAuthorID/Hejazi+S+R
Полный список публикаций: Загрузить файл (88 kB)

Публикации в базе данных Math-Net.Ru
2017
1. R.S. Hejazi, E. Lashkarian, “Conservation laws and symmetry analysis of (1+1)-dimensional Sawada-Kotera equation”, Вестник КРАУНЦ. Физ.-мат. науки, 2017, 3(19),  10–19  mathnet  elib
2. M. Nadjafikhah, S. Hejazi, “Symmetry classification of newtonian incompressiblefluid’s equations flow in turbulent boundary layers”, Вестник КРАУНЦ. Физ.-мат. науки, 2017, 2(18),  41–52  mathnet  elib
2016
3. S. Hejazi, A. Naderifard, S. Rashidi, “Conservation laws and similarity reduction of the Zoomeron equation”, Вестник КРАУНЦ. Физ.-мат. науки, 2016, 3(14),  7–13  mathnet  mathscinet  elib

Организации
 
Обратная связь:
 Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020